# SDR REXA2021092300760

- Difficulty date: September 14, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 601R1342510
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH AILERON CENTER IB HINGE NODE GOUGED BOTTOM EDGE APROX .5"" X VARIOUS
DEPTHS.                                                               
"	"BLENDED DAMAGE AND REPAIR DAMAGE CRJ 900 SRM         
51-12-00-001-001-A01. MHIRJ REO 690-57-61-214 APP END
FOM 303.1 303.6 908.1                                
WVAC EMP STAMP #  80 MTC.                            
"
